Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 23, NWS Milwaukee, WI

June 30, 20194 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 30, 2019, 10:12 AM CDT for 4 counties in Wisconsin. It was in force for 63 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2019, 10:12 AM CDT (15:12 UTC)
Expired
Jun 30, 2019, 11:15 AM CDT
In force
63 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, WI, Green Lake County, WI, Marquette County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 98 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 10:20 AM CDTTSTM WND DMGLake Delton, WICORRECTS PREVIOUS TSTM WND DMG REPORT FROM LAKE DELTON. SCATTERED TREES DOWN WITH SOME BEING LARGE.
Jun 30, 10:25 AM CDTTSTM WND DMGEndeavor, WIWIND BRANCHES DOWN. ESTIMATED 50-60MPH GUSTS.
Jun 30, 10:30 AM CDTTSTM WND DMG1 Nne Baraboo, WISCATTERED TREES DOWN WITH A FEW LARGE TREES.
Jun 30, 10:40 AM CDTTSTM WND DMGMontello, WICORRECTS PREVIOUS TSTM WND DMG REPORT FROM MONTELLO. SCATTERED TREES DOWN THROUGHOUT THE COUNTY.
Jun 30, 10:40 AM CDTTSTM WND DMGMontello, WISCATTERED TREES DOWN THROUGHOUT THE COUNTY.
Jun 30, 10:40 AM CDTTSTM WND DMGPortage, WIWIDESPREAD TREES DOWN WITH SOME BEING LARGE.
Jun 30, 10:50 AM CDTTSTM WND DMGWyocena, WIWIDESPREAD TRESS DOWN.
Jun 30, 11:16 AM CDTTSTM WND DMGLake Delton, WISCATTERED TREES DOWN WITH SOME BEING LARGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-408 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

393 
WUUS53 KMKX 301512
SVRMKX
WIC021-047-077-111-301615-
/O.NEW.KMKX.SV.W.0023.190630T1512Z-190630T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1012 AM CDT Sun Jun 30 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Green Lake County in south central Wisconsin...
  Northwestern Columbia County in south central Wisconsin...
  Marquette County in south central Wisconsin...
  Northeastern Sauk County in south central Wisconsin...

* Until 1115 AM CDT.

* At 1011 AM CDT, severe thunderstorms were located along a line
  extending from 9 miles north of Redgranite to 7 miles northwest of
  Wisconsin Dells, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Baraboo, Portage, Wisconsin Dells, Lake Wisconsin, Berlin, Lake
  Delton, Pardeeville, Randolph, Montello, Markesan, West Baraboo,
  Westfield, Princeton, Green Lake, Cambria, Lawrence, Packwaukee,
  Manchester, Wyocena and North Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4363 8889 4363 8900 4357 8901 4330 8978
      4364 8996 4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 1511Z 325DEG 26KT 4416 8915 4372 8987 

HAIL...1.00IN
WIND...60MPH
 
$$

MRC
3 follow-up statements
664 
WWUS53 KMKX 301529
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1029 AM CDT Sun Jun 30 2019

WIC021-047-077-111-301615-
/O.CON.KMKX.SV.W.0023.000000T0000Z-190630T1615Z/
Green Lake WI-Columbia WI-Marquette WI-Sauk WI-
1029 AM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR GREEN LAKE...NORTHWESTERN COLUMBIA...MARQUETTE AND NORTHEASTERN
SAUK COUNTIES...

At 1027 AM CDT, severe thunderstorms were located along a line
extending from near Berlin to near West Baraboo, moving southeast at
45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated. There was also a report from law 
         enforcement of winds up to 60 mph with large tree branches 
         down near Endeavor.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Baraboo, Portage, Wisconsin Dells, Lake Wisconsin, Berlin, Lake
Delton, Pardeeville, Randolph, Montello, Markesan, West Baraboo,
Westfield, Princeton, Green Lake, Cambria, Lawrence, Packwaukee,
Manchester, Wyocena and North Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4363 8889 4363 8900 4357 8901 4330 8978
      4364 8996 4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 1527Z 333DEG 37KT 4395 8905 4351 8977 

HAIL...1.25IN
WIND...60MPH
 
$$

MRC
428 
WWUS53 KMKX 301553
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1053 AM CDT Sun Jun 30 2019

WIC021-047-077-111-301615-
/O.CON.KMKX.SV.W.0023.000000T0000Z-190630T1615Z/
Green Lake WI-Columbia WI-Marquette WI-Sauk WI-
1053 AM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHERN GREEN LAKE...NORTHWESTERN COLUMBIA...SOUTHERN MARQUETTE
AND NORTHEASTERN SAUK COUNTIES...

At 1051 AM CDT, severe thunderstorms were located along a line
extending from near Green Lake to near Lake Wisconsin, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Law enforcement. There have been numerous reports of tree 
         damage, power outages, and deadly lightning.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Baraboo, Portage, Wisconsin Dells, Lake Wisconsin, Lake Delton,
Pardeeville, Randolph, Markesan, West Baraboo, Green Lake, Cambria,
Manchester, Wyocena, North Freedom, Endeavor, Merrimac, Friesland,
Kingston, Marquette and Glen Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4363 8889 4363 8900 4357 8901 4330 8978
      4364 8996 4364 8960 4371 8960 4380 8925
      4386 8889
TIME...MOT...LOC 1551Z 325DEG 26KT 4381 8891 4337 8963 

HAIL...1.00IN
WIND...60MPH
 
$$

MRC
405 
WWUS53 KMKX 301606
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1106 AM CDT Sun Jun 30 2019

WIC021-047-077-111-301616-
/O.EXP.KMKX.SV.W.0023.000000T0000Z-190630T1615Z/
Green Lake WI-Columbia WI-Marquette WI-Sauk WI-
1106 AM CDT Sun Jun 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREEN LAKE...
NORTHWESTERN COLUMBIA...SOUTHERN MARQUETTE AND NORTHEASTERN SAUK
COUNTIES WILL EXPIRE AT 1115 AM CDT...
    
The storms which prompted the warning have weakened and moved out of 
the area. Therefore, the warning will be allowed to expire.  However 
gusty winds are still possible with these thunderstorms.

LAT...LON 4363 8889 4363 8900 4357 8901 4330 8978
      4364 8996 4364 8960 4371 8960 4380 8925
      4386 8889
TIME...MOT...LOC 1606Z 325DEG 26KT 4373 8883 4329 8955 

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:54 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 30, 6:54 AM CDT, 3 hours 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
654 AM CDT Sun Jun 30 2019

.UPDATE...

Have bumped precip chances up a bit and also moved the timing an
hour or so earlier based on latest radar trends. Radar
reflectivities have weakened a little across the western half of
the line of storms, though the cloud tops are showing no signs of
warming. Also lowered temps a bit for the first part of the day,
with clouds already moving in along with the expected rain later.
If this moves through fast enough, could see a window of time for
temps to recover mid to late afternoon.

&&

.AVIATION(12Z TAFS)...

VFR conditions are expected into the mid-morning hours. It still
looks like thunderstorms will move through southern Wisconsin
today. Latest timing suggests storms will arrive in the north by
16Z, working through the area through mid-afternoon. There is
still some uncertainty with how well this line of storms will
survive and if the timing will stay on track. When the storms do
eventually arrive, there is a chance that some of them may be
severe, with damaging winds the primary threat.

More storms will be possible tonight, though confidence in timing
is on the low side for now. Lower visibilites and possibly
ceilings will be possible with any thunderstorms over the next 24
hours.

&&

.PREV DISCUSSION... (Issued 301 AM CDT Sun Jun 30 2019)

SHORT TERM...

Today and tonight...Forecast confidence is medium:

A complex of thunderstorms continues to push southeastward across
northern Minnesota early this morning. These storms have formed
within a fairly tight instability gradient. The gradient along
with storm motion and propagation vectors suggest this complex
will continue to head southeastward through the morning. Mesoscale
models present a couple different solutions. One group of
solutions wipes out the current storms later this morning and
fires more storms late afternoon along the leftover boundary,
which would keep southern Wisconsin dry until evening. Another
group of solutions keeps the current storms rolling right into the
forecast area. Given no obvious reason for the current complex to
die, leaned the forecast toward the latter solution. Tracking the
upstream storms' current motion would bring them to the northern
forecast area by around noon, with storms clearing the south
between 3 and 4. The storms will have a chance to be severe, with
strong winds being the primary threat.

The other big issue today is temperatures. Sided temperatures
toward the earlier arrival of storms. Any variation in this though
will impact temps quite a bit. Temps aloft will be quite toasty
today, so a slower arrival of clouds/precip will allow temps to
easily pass forecast highs. Mid 90s wouldn't be out of the
question in the southwest with heat indices over 100 given plenty
of sunshine into mid- afternoon. If the storms arrive quicker and
cloud debris hangs through the afternoon, the forecast highs are
probably too warm.

More storms will be possible tonight given this airmass hanging
around and waves occasionally passing through. Not a lot of model
agreement with timing though, so kept precip chances in the 30 to
50 percent range most of the night. It should be mild again
tonight given the airmass and plenty of clouds expected.

LONG TERM...

Monday and Monday Night...Forecast Confidence Low to Moderate.

Thunderstorms will likely be ongoing along the frontal boundary
Monday morning, which should either be across the northern portion
of the forecast area, or just north of. Its position will be
dependent on how things play out today and tonight, so lots of
uncertainty here. Overall, the boundary should shift north with
time on Monday, as the upper ridge strengthens a bit over the
lower Missouri Valley. Very warm temperatures will continue, with
highs in the upper 80s to around 90.

Tuesday and Wednesday...Forecast Confidence Low.

The surface front will continue to wiggle around the central part
of the state on Tuesday, with percolating shower and thunderstorm
activity within its vicinity. A weak shortwave coming out of the
Rockies will try to undercut the northern periphery of the ridge
on Tuesday, which may result in a slight uptick in storm coverage
by afternoon. Plenty of instability but marginal shear will
continue to result in a disorganized, conditional severe threat
with any activity.

Forecast confidence is especially low for Wednesday, as much will
depend on the aforementioned shortwave and the evolution of
thunderstorms on Tuesday. The chance for thunderstorms will
continue, though potential will be ultimately be focused wherever
the effective front lies.

Thursday through next Sunday...Forecast Confidence Low to
Moderate.

Warm and humid conditions will persist through the remainder of
the workweek into the at least the first part of the weekend, as
the upper level flow becomes a bit more zonal. The warm and humid
airmass will provide sufficient instability for at least scattered
thunderstorms, likely with a diurnal peak in late afternoon and
early evening.

A stronger wave is still progged to push through the northern
Great Lakes over the weekend. If this eventually takes place, it
would likely push a frontal boundary through the area, bringing
with it a cooler and less humid airmass.

AVIATION(09Z TAFS)...

Could see some patchy fog develop overnight through early morning,
but otherwise VFR conditions are expected through the morning
hours. Keeping an eye on the storms over northern Minnesota, as
this activity is expected to eventually reach southern Wisconsin.
Latest timing suggests storms will arrive in the north by around
noon, working through the area through mid- afternoon. Will adjust
the timing as needed as the arrival details of the storms become
more clear over the next few hours. Some models still wipe this
activity out then develop more later today, so confidence isn't
particularly high yet. When the storms do eventually arrive, there
is a chance that some of them may be severe, with damaging winds
the primary threat.

More storms will be possible tonight, though confidence in timing
is on the low side for now. Lower visibilites and possibly
ceilings will be possible with any thunderstorms over the next 24
hours.

MARINE...

Winds and waves will be on the low end through much of the
upcoming week. There will be a chance for thunderstorms most days.
Some of the storms may be severe over the next couple days. There
could be come fog over the lake at times through the next few days
given the warm and humid airmass.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...DDV
Today/Tonight and Aviation/Marine...DDV
Monday THROUGH Saturday...Boxell
Hazardous weather outlook, Jun 30, 6:02 AM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
602 AM CDT Sun Jun 30 2019

WIZ046-047-051-052-056>060-062>072-011115-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
602 AM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

A complex of thunderstorms is expected to approach the area from
the northwest starting during the mid to late morning hours.
Severe weather is possible with these storms, with wind gusts in
excess of 60 MPH as the primary risk.

Additional thunderstorms will be possible later this evening and
tonight. A few strong storms will be possible with this activity
as well.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm chances will continue on a near daily basis
through the coming week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today.

LMZ643>646-011115-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
602 AM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Thunderstorms will approach the lake later today, most likely from
late morning into early afternoon. Wind gusts in excess of 60 MPH
will be possible with this activity.

Additional thunderstorms will be possible later this evening into
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm chances will continue on a near daily basis
through the coming week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-011115-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
602 AM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

An area of thunderstorms will approach Lake Michigan from the
northwest later today, mainly impacting the southern half of the
lake. Wind gusts in excess of 60 MPH will be possible with this
activity.

Additional thunderstorms will be possible later this evening and
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm chances will continue on a near daily basis
through the coming week.

Patchy fog will be possible at times as a humid airmass remains
across the cooler water. This risk will be greatest across the
northern half of the lake.

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 30, 9:39 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
939 AM CDT Sun Jun 30 2019

WIZ046-047-056>058-301530-
Dodge-Columbia-Green Lake-Marquette-Sauk-
939 AM CDT Sun Jun 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...
COLUMBIA...MARQUETTE...SAUK AND NORTHWESTERN DODGE COUNTIES...

At 937 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles south of Hartman Creek State Park
to near Bangor. Movement was southeast at 50 mph.

Winds in excess of 40 to 50 mph and pea size hail are possible with
these storms.

Locations impacted include...
Baraboo, Reedsburg, Wisconsin Dells, Berlin, Poynette, Pardeeville,
Randolph, Montello, Markesan, Westfield, Princeton, Rio, Green Lake,
Cambria, Lawrence and Fox Lake.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4363 8889 4363 8883 4352 8882 4321 9019
      4355 9019 4356 9031 4364 9031 4364 8960
      4398 8960 4398 8889
TIME...MOT...LOC 1437Z 334DEG 43KT 4423 8918 4383 9103

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:39 AM CDTSpecial Weather StatementMKXColumbia, Green Lake, Marquette, Sauk51 min
Jun 30, 10:48 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge57 min
Jun 30, 10:58 AM CDTSpecial Weather StatementMKXFond du Lac47 min
Jun 30, 11:16 AM CDTSpecial Weather StatementMKXIowa29 min
Jun 30, 11:26 AM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha49 min
Jun 30, 11:31 AM CDTSpecial Marine WarningMKX119 min
Jun 30, 11:42 AM CDTSpecial Weather StatementMKXDodge33 min
Jun 30, 11:47 AM CDTSpecial Weather StatementMKXGreen, Lafayette, Rock, Walworth73 min
Jun 30, 11:51 AM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more69 min
Jun 30, 11:59 AM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Racine, Rock, Walworth, Waukesha76 min
Jun 30, 5:18 PM CDTSpecial Weather StatementMKXIowa, Lafayette57 min
Jun 30, 5:27 PM CDTSevere Thunderstorm WarningMKXLafayette48 min
Jun 30, 6:10 PM CDTSpecial Weather StatementMKXGreen, Lafayette50 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.